# SDR DALA2022011000179

- Difficulty date: January 4, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 82,044 hours, 24,392 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6818 1L MAIN DOOR KNUCKLE KNOCKER WILL NOT EXTEND WHEN DOOR CLOSED AND ARMED. CORRECTIVE ACTION: CYCLED 1L DOOR SEVERAL TIMES AND PERFORMED OPS CHECK ARM AND DISARMED SLIDE PER B757 AMM 52-71. (8379330)
